# SDR UIEA2021052101160

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 100,265 hours, 20,880 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE CONSISTENTLY UP TO 20 KTS SLOWER THAN MCP SELECTED SPEED( PERFORMED FIM 22-30 FAULT TREE 810 MCDP GROUND TEST 10, NO FAULTS AT THIS TIME. PERFORMED FIM 22-03 FAULT TREE 812 MCDP TEST 12. NO FAULTS AT THIS TIME. PERFORMED FIM 22-03 FAULT TREE 820 TEST 40 NO FAULTS AT THIS TIME. )
